Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 291 - 295

On Poincaré-Invariant Reduction and Exact Solutions of the Yang-Mills Equations

Authors
Victor LAHNO
Corresponding Author
Victor LAHNO
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.5How to use a DOI?
Abstract
Classical ideas and methods developed by Sophus Lie provide us with a powerful tool for constructing exact solutions of partial differential equations (PDE) (see, e.g., [1­4]). In the present paper we apply the above methods to obtain new explicit solutions of the nonlinear Yang-Mills equations (YME).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
291 - 295
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Victor LAHNO
PY  - 2006
DA  - 2006/12
TI  - On Poincaré-Invariant Reduction and Exact Solutions of the Yang-Mills Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 291
EP  - 295
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.5
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.5
ID  - LAHNO2006
ER  -